# SDR ASAA2016030215724

- Difficulty date: March 2, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 37,173 hours, 10,885 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Condition: Rough
- Location: Ram Air Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, THE LT PACK LIGHT ILLUMINATES.  ACFT GROUNDED.  DURING TROUBLESHOOTING OF LT PACK ISSUE, FOUND LT RAM AIR INLET DOOR NOT MOVING SMOOTHLY.  REPLACED LT RAM AIR INLET DEFLECTOR DOOR SHAFT BEARING IAW AMM 21-51-22.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00, GREEN GO LIGHT ILLUMINATED, DOOR CYCLES SMOOTH.
